RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2010, том 1, номер 2, страницы 5–16 (Mi emj14)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Inverse problem for an operator pencil with nonseparated boundary conditions

A. M. Akhtyamova, V. A. Sadovnichyb, Ya. T. Sultanaevc

a Institute of Mechanics, Ufa Scientific Centre, Ufa, Russia
b M. V. Lomonosov Moscow State University, Moscow, Russia
c Bashkir State University, Ufa, Russia

Аннотация: In this work an inverse problem of spectral analysis for a quadratic pencil of operators with general nonselfadjoint nonseparated boundary conditions is considered. Uniqueness and duality theorems are proved, an algoritm for solving the problem is presented. Apropriate examples and counterexample are given.

Ключевые слова и фразы: inverse eigenvalue problem, nonseparated boundary conditions, quadratic pencil.

Полный текст: PDF файл (230 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34A55, 34B05, 34B07
Поступила в редакцию: 05.06.2010
Язык публикации: английский

Образец цитирования: A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Inverse problem for an operator pencil with nonseparated boundary conditions”, Eurasian Math. J., 1:2 (2010), 5–16

Цитирование в формате AMSBIB
\RBibitem{AkhSadSul10}
\by A.~M.~Akhtyamov, V.~A.~Sadovnichy, Ya.~T.~Sultanaev
\paper Inverse problem for an operator pencil with nonseparated boundary conditions
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 2
\pages 5--16
\mathnet{http://mi.mathnet.ru/emj14}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2905169}
\zmath{https://zbmath.org/?q=an:1227.34022}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj14
  • http://mi.mathnet.ru/rus/emj/v1/i2/p5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Sadovnichii V.A., Sultanaev Ya.T., Akhtyamov A.M., “Generalizations of the Borg uniqueness theorem to the case of nonseparated boundary conditions”, Dokl. Math., 83:3 (2011), 302–305  crossref  mathscinet  zmath  isi  elib
    2. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Generalizations of Borg's uniqueness theorem to the case of nonseparated boundary conditions”, Eurasian Math. J., 3:4 (2012), 10–22  mathnet  mathscinet  zmath
    3. Sadovnichii V.A., Sultanaev Ya.T., Akhtyamov A.M., “Generalization of B.M. Levitan and M.G. Gasymov's Solvability Theorems to the Case of Indecomposable Boundary Conditions”, Dokl. Math., 85:2 (2012), 289–291  crossref  mathscinet  zmath  isi  elib
    4. N. P. Bondarenko, “An inverse problem for the matrix quadratic pencil on a finite interval”, Eurasian Math. J., 4:3 (2013), 20–31  mathnet
    5. Manafov M.D., Kablan A., “Inverse Scattering Problems For Energy-Dependent Sturm-Liouville Equations With Point Delta-Interaction and Eigenparameter-Dependent Boundary Condition”, Electron. J. Differ. Equ., 2013, 237  mathscinet  zmath  isi
    6. Manafov Manaf D. Z. H., Kablan A., “Inverse Spectral and Inverse Nodal Problems For Energy-Dependent Sturm-Liouvillee Quations With Delta-Interaction”, Electron. J. Differ. Equ., 2015, 26  mathscinet  zmath  isi  elib
    7. Manafov M.D., “Inverse Spectral Problems For Energy-Dependent Sturm-Liouville Equations With Delta-Interaction”, Filomat, 30:11 (2016), 2935–2946  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:444
    Полный текст:230
    Литература:143

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019